MAUDE Adverse Event Report: VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE, J-TIP; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE, J-TIP; WIRE, GUIDE, CATHETER
Model Number J-TIP 89185J
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Inner lumen of the omniwire pressure guide wire that contains the fractional flow reserve transducer disengaged from the outer wire lumen.This disengagement caused a threading effect that caused acute flow disruption that resulted in further intervention to correct.

Brand Name
OMNIWIRE PRESSURE GUIDE WIRE, J-TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive
san diego CA 92130
MDR Report Key15939802
Report Number15939802
Device Sequence Number6210638
Product Code DQX
UDI-Device Identifier00845225003050
UDI-Public(01)00845225003050
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2022
Report Date (Section F) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ-TIP 89185J
Device Catalogue Number89185J
Device Lot Number0302437107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer12/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA11/08/2022